- Volume 16 Issue 1
Estimation for the Double Exponential Distribution Based on Type-II Censored Samples
- Kang, Suk-Bok (Department of Statistics, Yeungnam University) ;
- Cho, Young-Suk (School of Free Major, Miryang National University) ;
- Han, Jun-Tae (Department of Statistics, Yeungnam University)
- Published : 2005.02.28
In this paper, we derive the approximate maximum likelihood estimators of the scale parameter and location parameter of the double exponential distribution based on Type-II censored samples. We compare the proposed estimators in the sense of the mean squared error for various censored samples.